# SDR UALA2011060802817

- Difficulty date: June 7, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 60,585 hours, 22,266 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT OB AUXILIARY TRACK HARDWARE MISSING. WU 40267. REPLACED NR 8 SLAT OUTBOARD AUX TRACK HARDWARE PER MM.
